Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar & weight-gain

Posted by JohnB on August 4, 1999, at 17:27:36

In reply to Buspar & weight-gain, posted by CD on August 4, 1999, at 10:53:09

How is WellbutrinSR working, otherwise? Perhaps a reduction in dose would help. Your MD might consider adding Buspar (or one of the mood stabilizers like Neurontin) to the WellbutrinSR. A combination like that might make all the difference and not cause problems with weight gain.

My best.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnB thread:9585